# SDR CALA2024071000190

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 21,925 hours, 3,329 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE REPORTED SMOKE AFT CABIN GALLEY AREA DURING T/O AND INITIAL CLIMB REF L/P 8553290 & 8553275 SHALL REQUIRE SMOKE OR FUMES IN CABIN -FIM BE ACCOMPLISHED PER DMC-B787-A-21-20-F5-72A-421A-A. I N ADDITION, PLEASE MEET INBND FLT DECK/CABIN CREW FOR DE-BRIEF A ND REQUEST THEY COMPLETE FORMS 46-6020. NOTE: IF VISIBLE SMOKE D URING EVENT THEN REPORT EACH COMPONENT USING SDR PROCEDURES GMM 04-20-16 PAR 3.B.5 TOMC LOCKS LOG FOR CORRECTIVE ACTION BEFORE CLOSING. NOTE: THIS LOG MAYBE UPDATED AS WORK IS ACCOMPLISHED WHILE IN LOCKED STATUS. CONTACT TOMC ONCE DETAILS ARE RECORDED CREWS COMPLETED FORMS AS REQUIRED. SMOKE/HEAVY STEAM WAS DESCRIBED AS BURNT OR OVERHEATED FOOD SMELL. NO ELECTRICAL MALFUNCTION ODORS WERE DESCRIBED AND WAS ISOLATED TO AFT GALLEY. SMOKE DISSIPATED AFTER OVENS TURNED OFF AND NO OTHER SMELLS DETECTED.
